location: Current position: Home >> Scientific Research >> Paper Publications

Long time stability of KAM tori for nonlinear wave equation


Indexed by:期刊论文

First Author:Cong, Hongzi

Correspondence Author:Cong, HZ (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116024, Peoples R China.

Co-author:Gao, Meina,Liu, Jianjun

Date of Publication:2015-04-15


Included Journals:SCIE、Scopus



Page Number:2823-2846

ISSN No.:0022-0396

Key Words:KAM tori; Normal form; Stability; p-tame property; KAM technique

Abstract:It is proved that the KAM tori (thus quasi-periodic solutions) are long time stable for infinite dimensional Hamiltonian systems generated by nonlinear wave equation, by constructing a partial normal form of higher order around the KAM torus and showing that p-tame property persists under KAM iterative procedure and normal form iterative procedure. (C) 2014 Elsevier Inc. All rights reserved.

Pre One:Quasi-periodic solutions for d-dimensional beam equation with derivative nonlinear perturbation

Next One:Existence of 3-Dimensional Tori for 1D Complex Ginzburg-Landau Equation Via a Degenerate KAM Theorem